# SDR SWAA2021072999014

- Difficulty date: July 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-493
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FCB BS440 - BS493 RBL25 WL157. MARKED / REMOVED AND REPLACED FCB SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330
